Revista Colombiana de Estadística
Print version ISSN 0120-1751
OLIVARES-PACHECO, JUAN F.; CORNIDE-REYES, HÉCTOR C. and MONASTERIO, MANUEL. An Extension of the Two-Parameter Weibull Distribution. Rev.Colomb.Estad. [online]. 2010, vol.33, n.2, pp. 219-231. ISSN 0120-1751.
In this paper, we present an extension of the Two-parameter Weibull distribution to make it even more flexible in terms of its kurtosis coefficient. Properties involving moments and asymmetry and kurtosis indexes are studied. Simulation studies for some cases, illustrating the usefulness of the extension considered, are carried out.
Keywords : Asymmetry; Kurtosis; Slash distribution; Weibull distribution.